AMS eContent Search Results
Matches for: msc=(13A18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Franz-Viktor Kuhlmann and Salma Kuhlmann. Valuation theory of exponential Hardy fields II: Principal parts of germs in the Hardy field of o-minimal exponential expansions of the reals. Contemporary Mathematics 697 (2017) 227-237.
Book volume table of contents   
View Article: PDF

[2] Carmelo A. Finocchiaro and Dario Spirito. Topology, intersections and flat modules. Proc. Amer. Math. Soc. 144 (2016) 4125-4133.
Abstract, references, and article information   
View Article: PDF

[3] Carmelo A. Finocchiaro, Marco Fontana and K. Alan Loper. The constructible topology on spaces of valuation domains. Trans. Amer. Math. Soc. 365 (2013) 6199-6216.
Abstract, references, and article information   
View Article: PDF

[4] Carlos Galindo and Francisco Monserrat. Finite families of plane valuations: value semigroup, graded algebra and Poincar\'{e} series. Contemporary Mathematics 566 (2012) 189-212.
Book volume table of contents   
View Article: PDF

[5] Franz-Viktor Kuhlmann. Elimination of ramification I: The generalized stability theorem. Trans. Amer. Math. Soc. 362 (2010) 5697-5727. MR 2661493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michel Vaquié. Extension d'une valuation. Trans. Amer. Math. Soc. 359 (2007) 3439-3481. MR 2299463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. Erdogdu. Coprime packedness and set theoretic complete intersections of ideals in polynomial rings. Proc. Amer. Math. Soc. 132 (2004) 3467-3471. MR 2084066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Curves over arithmetic fields. Courant Lecture Notes 8 (2002) 197-207.
Book volume table of contents
View Article: PDF

[9] General theory of curves. Courant Lecture Notes 8 (2002) 163-172.
Book volume table of contents
View Article: PDF

[10] Geometry of dimension one. Courant Lecture Notes 8 (2002) 61-93.
Book volume table of contents
View Article: PDF

[11] Algebraic Preliminaries. Courant Lecture Notes 8 (2002) 1-41.
Book volume table of contents
View Article: PDF

[12] From algebra to geometry. Courant Lecture Notes 8 (2002) 43-59.
Book volume table of contents
View Article: PDF

[13] Vector bundles, coherent sheaves, and cohomology. Courant Lecture Notes 8 (2002) 119-147.
Book volume table of contents
View Article: PDF

[14] The Riemann-Roch theorem. Courant Lecture Notes 8 (2002) 183-196.
Book volume table of contents
View Article: PDF

[15] Divisors and line bundles. Courant Lecture Notes 8 (2002) 95-118.
Book volume table of contents
View Article: PDF

[16] Vector bundles on $\mathbb {P}^{1}$. Courant Lecture Notes 8 (2002) 149-161.
Book volume table of contents
View Article: PDF

[17] Fedor Bogomolov and Tihomir Petrov. Algebraic Curves and One-Dimensional Fields. Courant Lecture Notes 8 (2002) MR MR1932515.
Book volume table of contents

[18] Elliptic curves. Courant Lecture Notes 8 (2002) 173-181.
Book volume table of contents
View Article: PDF

[19] Francesca Tartarone. Integer-valued polynomials over Krull-type domains and Prüfer $v$-multiplication domains. Proc. Amer. Math. Soc. 128 (2000) 1617-1625. MR 1641121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ralf Kemper. Product-trace-rings and a question of G. S. Garfinkel. Proc. Amer. Math. Soc. 128 (2000) 709-712. MR 1636970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Byung Gyun Kang and Dong Yeol Oh. Lifting up an infinite chain of prime ideals to a valuation ring. Proc. Amer. Math. Soc. 126 (1998) 645-646. MR 1415329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mee-Kyoung Kim. Factorization of an integrally closed ideal in two-dimensional regular local rings. Proc. Amer. Math. Soc. 125 (1997) 3509-3513. MR 1415330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul-Jean Cahen, Evan G. Houston and Thomas G. Lucas. Discrete valuation overrings of Noetherian domains. Proc. Amer. Math. Soc. 124 (1996) 1719-1721. MR 1317033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul C. Eklof and Saharon Shelah. On a conjecture regarding nonstandard uniserial modules . Trans. Amer. Math. Soc. 340 (1993) 337-351. MR 1159192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Barbara L. Osofsky. A construction of nonstandard uniserial modules over valuation domains. Bull. Amer. Math. Soc. 25 (1991) 89-97. MR 1085826.
Abstract, references, and article information   
View Article: PDF

[26] L. Salce and P. Zanardo. A result by Kulikov that does not extend to modules over general valuation domains . Proc. Amer. Math. Soc. 111 (1991) 643-649. MR 1043419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joachim Gräter. An integrally closed ring which is not the intersection of valuation rings . Proc. Amer. Math. Soc. 107 (1989) 333-336. MR 972231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ulrich Krause. On monoids of finite real character . Proc. Amer. Math. Soc. 105 (1989) 546-554. MR 953009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] László Fuchs and Saharon Shelah. Kaplansky's problem on valuation rings . Proc. Amer. Math. Soc. 105 (1989) 25-30. MR 929431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert Bieri and John R. J. Groves. A rigidity property for the set of all characters induced by valuations . Trans. Amer. Math. Soc. 294 (1986) 425-434. MR 825713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2